acne from pred.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

croony
Regular Member


Date Joined Aug 2006
Total Posts : 177
   Posted 9/11/2007 5:36 PM (GMT -7)   
i've been off of pred. for 3 months (took for 15months). still getting acne on the back. taking tricycline(sp?) for 2 months.
not helping that much.
 
how long till acne goes away?
38 yrs old male. dx with cd of ileum June 2006.
3 feet of large intestine and 1 1/2 feet of small intestine removed because of complications from diverticulitis (fall '03) i.e. hartman's surgery
med. : 100mg imuran ,remicade Dec.06 every 6 weeks
 


Mac_Gyver
Regular Member


Date Joined Aug 2007
Total Posts : 350
   Posted 9/11/2007 7:05 PM (GMT -7)   
ive een on it for two months and tapering. I have it up and down my arms and shoulders.
Symptoms Of Crohn's June of '06 (21 years old 285lbs). Colonoscopy in Jan '07 no sign of Crohn's.
Surgery for a Fistula in April '07, diagnosed suggestive Crohn's in May '07. August '07 small bowel follow
through, diagnosed with Crohn's (22 years old 160lbs). On HUMIRA, Prednisone
myspace.com/finalmacgyver


broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 9/11/2007 7:53 PM (GMT -7)   
I wish I knew how long it takes to go away. I can't stay off the prednisone long enough to find out.
I have resorted to using an antibactirial soap on my face (kinda harsh) and follow up with perioxide on a cotton ball. This seems to keep the major craters under control. Have not found much of anything that works on the shoulders & back area. I won't take the long course of antibiotics for this cause I'm afraid I'll build a resistance to antibiotics and I may need them for something more serious than acne.
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Remicade, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain.  Lactose Intolerant?
 
 
Attitude: When I stand before G-D at the end of my life, I want to be able to say; I used every talent you gave me in a positive way to help others along their way!


inflamed
Veteran Member


Date Joined Nov 2005
Total Posts : 1340
   Posted 9/11/2007 8:51 PM (GMT -7)   
I've been off pred for over 3 years. It took a dermatologist to get my skin back to normal. I would recommend going to a derm as soon as you go off pred. I waited hoping it would go away on its own, but it didn't.
Currently in remission!


croony
Regular Member


Date Joined Aug 2006
Total Posts : 177
   Posted 9/13/2007 3:45 PM (GMT -7)   
thanks. went to a dermatogist. gave me tetracycline for 2 months.
doesn't work.
sick of seeing docs.
38 yrs old male. dx with cd of ileum June 2006.
3 feet of large intestine and 1 1/2 feet of small intestine removed because of complications from diverticulitis (fall '03) i.e. hartman's surgery
med. : 100mg imuran ,remicade Dec.06 every 6 weeks
 arthritis in fingers and knees


inflamed
Veteran Member


Date Joined Nov 2005
Total Posts : 1340
   Posted 9/14/2007 8:29 PM (GMT -7)   
Laser treatment apparently works well but not permamnently. I am about to try it. Insurance doesn't cover it though. It does save the doc visits and there isn't the risk of drug side effects. There are stronger meds to try and topical treatments that are Rx only. For women BCP helps a lot too, but that won't help you.

Hope something works soon.
Currently in remission!

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 6:08 PM (GMT -7)
There are a total of 2,733,264 posts in 301,097 threads.
View Active Threads


Who's Online
This forum has 151238 registered members. Please welcome our newest member, ejc61.
331 Guest(s), 10 Registered Member(s) are currently online.  Details
journey2health, Artist Mark, JoeInBucks, 142, jdm99, LG13, time2reclaim, ShinytopPC, Meshawmama, wearyRAsufferer


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer